RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 8, Pages 1453–1455 (Mi de6287)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Investigation of the convergence of difference schemes for the quasilinear Sobolev equation

G. M. Amiraliev

S. M. Kirov Azerbaidzhan State University

Full text: PDF file (353 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.633
Received: 09.03.1983

Citation: G. M. Amiraliev, “Investigation of the convergence of difference schemes for the quasilinear Sobolev equation”, Differ. Uravn., 23:8 (1987), 1453–1455

Citation in format AMSBIB
\Bibitem{Ami87}
\by G.~M.~Amiraliev
\paper Investigation of the convergence of difference schemes for the quasilinear Sobolev equation
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 8
\pages 1453--1455
\mathnet{http://mi.mathnet.ru/de6287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=909594}
\zmath{https://zbmath.org/?q=an:0634.65080}


Linking options:
  • http://mi.mathnet.ru/eng/de6287
  • http://mi.mathnet.ru/eng/de/v23/i8/p1453

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Inerbaev, “Basis of difference schemes with additional unknowns for the quasilinear Sobolev equation”, U.S.S.R. Comput. Math. Math. Phys., 31:3 (1991), 89–92  mathnet  mathscinet  zmath  isi
  • Number of views:
    This page:23
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019